Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16177
Title: Control parametrization and finite element method for controlling multi-species reactive transport in a rectangular diffuser unit
Authors: Wong, KH
Lee, HWJ 
Chan, CK 
Keywords: Approximation of state equations
Control parametrization
Galerkin scheme
Non-negativity requirement of state variables
Optimal control
Rectangular diffuser unit
Issue Date: 2011
Publisher: Springer
Source: Journal of optimization theory and applications, 2011, v. 150, no. 1, p. 118-141 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: The paper describes a problem involving optimal effluent release in a rectangular diffuser unit. The total amount of effluent released is to be maximized while observing given concentration bounds at the release end of the unit. The effluent degrades while passing through the unit. A computational scheme using combined control parametrization and finite element method is developed for solving the problem. Numerical examples have been solved to illustrate the efficiency of our method.
URI: http://hdl.handle.net/10397/16177
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-011-9826-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 6, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 16, 2018

Page view(s)

51
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.